# SDR DALA2023122610584

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 13,437 hours, 1,580 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 WHILE ON THE LINE IN AMS, MTC DISCOVERED GOUGE DAMAGE COMMON TO THE LOWER AFT EDGE OF THE FWD CARGO DOOR SURROUND SKIN, PN: F5327060020000. FOLLOWING CLEANUP, THE DAMAGE MEASURES 0.150IN FWD/AFT, 0.125IN DEEP, AND IS 2.5IN CIRCUMFERENTIALLY. THE DAMAGE IS BEYOND THE ALLOWABLE LIMITS OF A330-NEO SRM 53-21-11-283-017 DUE TO ITS SIZE AND PROXIMITY TO THE LOWER CORNER; THE SUBJECT DAMAGE IS LOCATED 11IN ABOVE THE BOTTOM EDGE OF THE CARGO DOOR CUTOUT. CORRECTIVE ACTION: REF ER/A 614657-14. (5072438)
